# SDR CALA2010102500498

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 42,336 hours, 22,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK -  WHEN PERFORMED EA 5310-04659 OP 2 INSPECTION FOUND CRACK ON FRAME WEB STA 303.9 AT STR 16L.  REPAIR FRAME WEB AT STA 303.9 AT STRINGER 16L PER EA 5310-0465 9 OP 2.
